# SDR NOCA15507

- Difficulty date: September 18, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 60176104
- Part serial: 0359
- Condition: Unknown
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE SLIDE POS EMERGENCY RIGHT P/N 60174-104, S/N 0359.  REMOVED AND REPLACED SLIDE POS EMERGENCY RIGHT SIDE PER MM 25-66-10.  OK FOR SERVICES.
